St Johns worth has good results for moderate depression,Imnot sure about anxiety but as it works as an ssri Id guess it might be good for that too.You cant take it with certain meds though so be carefull. Its also takes about 2 weeks to have effect. Lily
I have tried both st johns wort and valerian root. St john's wort just made me tired, and valerian root made mt head feel buzzy and gave me a headache. But I must say that i tried these remedies after having been on benzos and trying to get off.... they did not help me. But they might help you. Fair warning, tho: DO NOT take st johns wort if you take zoloft!!! They interact awfully. Good luck! - Blu
Thanks to both of you. I actually am not on any meds yet. Still weighing out my options. Would love to try natural remedies first.
Just made my first appt. with a naturopath so I hope that they can help. Not sure if they have experience with clients with depression but Dr. stated that she just took a class on neurotransmitters. So hope that it will be a success : )
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.